# SDR DALA2022102106796

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 94,099 hours, 20,373 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 MAIN ENTRY/SERVICE DOOR ARMED INDICATORS, CORRECTIVE ACTION: REPL DOOR ARMED INDICATOR LIGHT PER B767-300 MM 52-70. OPS NML. (2458322)
